MathSciNet Relay Station
MathSciNet bibliographic data
MR1065560 (91i:60043) 60E07 (62H05)
Bapat, R. B. Infinite divisibility of multivariate gamma distributions and $M$-matrices. Sankhyā Ser. A 51 (1989), no. 1, 73–78.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement